Uniqueness polynomials and bi-unique range sets for rational functions and non-Archimedean meromorphic functions

Volume 104 / 2002

Julie Tzu-Yueh Wang Acta Arithmetica 104 (2002), 183-200 MSC: Primary 12E05; Secondary 11C08, 11S80. DOI: 10.4064/aa104-2-7


  • Julie Tzu-Yueh WangInstitute of Mathematics
    Academia Sinica
    Nankang, Taipei 11529, Taiwan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image